# SDR DALA2024010210763

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0133374) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE CLIP ON AFT SIDE OF STA 500K FRAME CRACKED. REMOVED AND REPLACED L/H BAFFLE CLIP ON AFT SIDE OF STA 500K AT FWD CARGO PER B737 SRM 51-40-02-0G PARA 4 B. AND DWG # 143A7505.
